MathSciNet Relay Station
MathSciNet bibliographic data
MR2763750 (2012h:42032) 42B25 (31C25 46E15)
Chacón, Gerardo R. Carleson measures on Dirichlet-type spaces. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1605–1615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement